# SDR SWAA2019122639926

- Difficulty date: December 19, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 45,240 hours, 22,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT NEEDS REINSTALLED, TOO LONG.      REATTACHED GIRT PER MT.
